hello, I asked I had a difficult chapter, then I was advised to use microlax gel, but in saying contra indications with people with colitis, does this mean colitis has something to do with gerd that I suffered?
Thank you for asking HealthReplies.com.
Inflammation of the large intestine (colitis) is different from GERD (gastroesophageal reflux disease).
GERD is a condition where the esophagus is inflamed due to stomach acid flowing back up. This condition occurs when the smooth muscle ring that limits the stomach and esophagus fails to close properly after the food bolus drops into the stomach. Impact, some stomach acid will rise to the esophagus and trigger inflammation. Clinically, GERD sufferers often complain of discomfort in the upper abdomen, chest, and even up to the neck and back. The discomfort in question can be in the form of tightness, sore, hot, lumps, phlegm, nausea, palpitations, and so on. This condition is prone to occur in people with hiatal hernias, scleroderma, overweight people, smokers, consuming alcohol, pregnant women, or people who consume certain types of drugs (for example aspirin).
The large intestine is part of the digestive tract that is located far from the stomach and esophagus (separated by the duodenum, small intestine, and appendix). There are many types of inflammation in the large intestine, for example ulcerative colitis, microscopic colitis, Crohn's disease, and so on. In general, people with colitis will experience diarrhea, stomach cramps, gastrointestinal bleeding (for example in the form of bloody bowel movements or vomiting blood), weight loss, weakness, fever, and various other complaints. This condition can occur due to immune system disorders, heredity, certain medications, viral or bacterial infections, to bile acid disorders. The use of laxatives (BAB-promoting medications, as you mentioned) can greatly aggravate the symptoms of colitis.
Even if you do not suffer from colitis, you should not carelessly use laxatives without seeing a doctor first. These drugs are not included in the class of over-the-counter medicines, so their use should still be carried out under the supervision of a doctor. It is feared that improper use of laxatives can trigger serious side effects, such as allergies, diarrhea, nausea, vomiting, and many other possible side effects. If you have difficulty defecating, before taking medicine, it's better to multiply drink, eat foods rich in fiber, exercise, maintain ideal body weight, and stay away from excessive anxiety and stress. If this step has not succeeded in overcoming your difficult bowel movements, consult a doctor or specialist in internal medicine so that the appropriate treatment is given according to the cause.
I hope this helps.